# SDR UPS804718

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 190-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION ON BELLY SKIN PANEL AT FS 190-450.  MAINTENANCE REPLACED BELLY SKIN PANEL PER SRM 51-1-20D AND SRM 51-1-21.
